# SDR REXA2015072400757

- Difficulty date: July 24, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-306 LEFT AFT OVERWING EMERGENCY EXIT DOOR LINER HAS COMPOSITE DAMAGE TOP CORNERS.  REPAIRED LEFT AFT OVERWING EMERGENCY EXIT DOOR LINER IAW CMM 25-6000-1 SEC 15.
